Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 363251, 12 pages
http://dx.doi.org/10.1155/2015/363251
Research Article

Exponential Robust Consensus of Multiagent Systems with Markov Jump Parameters

1Institute of Mathematics and Statistics, Baise University, Baise, Guangxi 533000, China
2Institute of Mathematics and Statistics, Chongqing University of Technology, Chongqing 400054, China
3School of Automation Science and Engineering, South China University of Technology, Guangzhou, Guangdong 510640, China

Received 29 July 2015; Revised 17 September 2015; Accepted 20 September 2015

Academic Editor: Elena Litsyn

Copyright © 2015 He Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Exponential robust consensus of stochastic multiagent systems is studied. Coupling structures of multiagent systems are Markov jump switching; that is, multiagent systems contain Markov jump parameters. Sufficient conditions of almost surely exponential robust consensus are derived by utilizing the stochastic method and the approach of the matrix inequality. Finally, two simulations are shown to demonstrate the validity of the achieved theoretical results.